# SDR SWIA200514970

- Difficulty date: May 5, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 4,426 hours, 3,438 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RBL 9.0 INBOARD AND OUTBOARD ANGLES ARE CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.   REPLACED OB ANGLE IAW CRJ SRM 51-42-06, 51-42-21.
